Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: bad reaction

  1. #1
    CDM
    CDM is offline New Member
    Join Date
    Nov 2003
    Location
    California
    Posts
    15

    bad reaction

    My last cycle was about a year ago and I had a bad reaction once I got off. My nipples became sensitive to the touch and I was able to squeeze liquid out of them. It then became better as time went on and just recently they have became sensitive again and I am able to sweeze out the same stuff (not as much as before) Lately I have been playing around with girls having a good time, ejackulating once a day for the past 3 days straight...does that have anything to do with it??...I plan on seeing a doctor about my test/estrogen levels and see what I can do and how I can take care of it. Has anyone had the same experience and if so what did u do to treat it and how did you go about doing it??....please help!!!

  2. #2
    Madmax's Avatar
    Madmax is offline Senior Member
    Join Date
    Nov 2002
    Location
    boom town
    Posts
    1,743
    bro you have gyno, you need to go to a doc, start pct immediatly...80mg nolva ed till symptoms subside...thats serious bro, you should have realized guys arent supposed to leak **** out of thier nips...go to the doc and start the nolva bro..good luck...MM

  3. #3
    decadbal's Avatar
    decadbal is offline Banned
    Join Date
    Nov 2002
    Location
    North Charlotte
    Posts
    11,924
    madmax is dead on bro, you need to read more up on a cycle and post cycle before you take anything else, thats the biggest worry for anyone taking aas, so you should have known what to do. not flaming, just be more cautious next time. good luck

  4. #4
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    Another uninformed user. Wonderful.

    Gynomastia or "bitch tits" is what happens when you use steroids without research into possible side effects. It's caused by simple physiological pathways, that is, testosterone and many other steroids (dianabol in particular) are converted by the aromatase enzyme in your body into estrogen. Your breast tissues respond to estrogen and grow, and lactation is possible. There are many other side effects that i'm sure you weren't aware of as well, but quite frankly i don't have the patience. Nolvadex binds to the chemical receptors in your "breasts" and other estrogen sensitive tissues so that estrogen cannot, thereby inhibiting estrogens actions. It is available from online pharmacies, and if you go to your doctor i am certain that he will write you a script for it, seeing as how you are lactating. If you want to get your new tits removed, you're going to get surgery. No drug or combination of drugs will remove gyno tissue once it has formed.

    Also, i love how in your other posts you claimed to know about nolvadex and clomid therapy. And also how you were searching for all oral cycles. Also, you said you played football at a division 1 school. If this was true, you would be tested. You know this, I know this, and so does everyone else. You would know simply from other people on your team that most steroids are detectable for months because of metabolites, and the only "safe" steroids as far as testing times go is testosterone suspension . All of these things make it obvious to me that you're in high school.. and as a result, you should stop taking steroids NOW. Chances are as a result of your use as a teenager, you will need to be put on hormone replacement therapy as an adult in order to have a normal sex drive.

    Welcome to the real world of steroids. There is no magic pill.
    Last edited by chrisAdams; 12-22-2003 at 11:04 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •